# SDR GUUA03250801

- Difficulty date: March 25, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 35,696 hours, 35,636 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:5201, AFTER TAKEOFF WITH LANDING GEAR UP THE RT MAIN GEAR (A) LIGHT ILLUMINATED.  CONTINUED, LANDED WITHOUT INCIDENT.  ADJUSTED (A) SYSTEM LOWER DOWNLOCK PROXIMITY SWITCH.
